# SDR HALA2019031800129

- Difficulty date: March 15, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 30,957 hours, 4,725 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: 43228390002
- Part serial: 00743
- Condition: Malfunctioned
- Location: Autothrust Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB - ETOPS SIGNIFICANT SYSTEM - AUTO FLT AUTO THRUST OFF DURING CLIMB OUT. AUTO THRUST WAS ACTUALLY WORKING THOUGHT FOLLOWED PROCEDURES - ALL MESSAGES (STATUS ETC) WENT AWAY. CONTINUED FLT, THEN AUTO THRUST QUIT, RETURNED TO AIRPORT. REMOVE AND REPLACE FMG EC PER AMM 22-83-34. OPS CHECK OK . OK FOR SERVICE.
